Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ShakeYoBooty

Does Accutane make you sleep more?

Ever since I started taking Accutane, after school, I take 1-2 hour "naps" I thought it might've been just lack of sleep at night, but in another thread I read TennesseeGirl said she slept alot.

Is sleeping alot a side effect?

Share this post


Link to post
Share on other sites

I experienced fatigue but did not take naps, however, I did sleep very solid at night. As if I were drugged. My derm said lots of her tane patients report having to nap every day.

Share this post


Link to post
Share on other sites
Ever since I started taking Accutane, after school, I take 1-2 hour "naps" I thought it might've been just lack of sleep at night, but in another thread I read TennesseeGirl said she slept alot.

Is sleeping alot a side effect?

Share this post


Link to post
Share on other sites

yeah its wierd kind of sleepy though, like i am drugged... when like my mum wakes me for dinner or sumthing, i know shes there but i actually cant move or speak lol... aaaand ive slept through my alarm the last two days ooops... i figured it was probably the accutane.

Share this post


Link to post
Share on other sites

I feel the same way. I've been on accutane (sotret) for about a week and everytime I get home from school, I feel really tired and I take a nap. I never used to nap, so I'm assuming its an effect from the pill.

Share this post


Link to post
Share on other sites
:shrug: You know what happened to me already! Haha.. but yeah, at first I had insomnia and would stay up until 4, 5, even 6 in the morning. In the 2nd month or so I slept 12-20 hours a night because I was SO exhausted. I don't recommend that, you never get anything done. :doubt:

Share this post


Link to post
Share on other sites

The sleeping is awesome though. I wake up from an hour nap and it feels like I've been sleeping 10 hours.

But yeah, I try not to lie down because that causes me to sleep. :)

Share this post


Link to post
Share on other sites

Just trust your body. If you're tired it means you need to sleep and you need to give into that. It's hard to give in sometimes when you have things to do but you're so much more effective when you're well-rested. So listen to your body... Accutane is rough on it and it needs TLC. :)

Share this post


Link to post
Share on other sites

No-but I'm a chronic insomniac. The worst is that I do *feel* tired but just can't fall asleep.

Share this post


Link to post
Share on other sites

EXHAUSTED! tired all the time! i'm in month 3 now and trying to force myself to stay awake, but it takes a lot of coffee. accutane is kicking my ass. i hope i have the endurance to see it through.

Share this post


Link to post
Share on other sites

Started to not feel so sluggish after two months, but I still fall asleep almost immediately after work. Only thing is, I then wake up refreshed at midnight or 2 AM, and watch TV till 4 AM, go to work from 8 AM to 5 PM (more like 8 PM many days) and repeat the cycle. I used to have the staying awake late "problem" before Accutane, but a touch of "booze" would fix that in a hurry :) Now I won't touch the stuff. I could take sleeping pills now, but that stuff freaks me out. When my job slows down, I'll probably not have to nap so late into the night, but until then, I guess this is the price of clear skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×